# SDR CA000905003

- Difficulty date: July 19, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 26,451 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3425 · Integrated Flight System
- Part: Computer
- Part number: 7003360941
- Condition: Intermittent
- Location: Cockpit
- Part time: 8,380 hours, 11,403 cycles
- Component: Ahrs
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON ROUTE FROM FORT ST. JOHN (YXJ) TO FORT NELSON (YYE), CANADIAN REGIONAL AIRCRAFT C-FDND,S/N 129 REPORTED THROUGH YXJ OPS THAT THE #1 ADI AND HSI WERE BOTH FLAGGED. ALL ATTEMPTS BY THE CREW TO RESURRECT FAILED. DECISION MADE TO REROUTE AIRCRAFT TO EDMONTON (YEG) FOR REPAIRS.MAINTENANCE INSPECTION FOUND THE AHRS DATA INVALID - #1 ALTITUDE SHOWED 25-30 DEGREES NOSE DOWN.MAINTENANCE REPLACED AHRS UNIT, S/N: ON 86010321, S/N: OFF 87080756 AND THE SYSTEM TESTED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
